MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-40H
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: delta un.Fem hd 40mm r40 16/18, cat# 6519-1-040, lot# 48947702; uni adaptor sleeve v40 ti, cat# 6519-t-100, lot# 48733503; mod con dist stem 24 x 155 mm, cat# 6276-7-024, lot# caxr610c; 21mm mod rev hip body/bolt stdcomponent level 9006-1-021, cat# 6276-1-021, lot# 42983603; tritanium revision acetabular, cat# 509-02-68h, lot# mmdnnk; gap plate screws, cat# 2080-0035, lot# mlrwrv; gap plate screws, cat# 2080-0020, lot# ph0k06; gap plate screws, cat# 2080-0035, lot# mlp2v8; gap plate screws, cat# 2080-0015, lot# 282a7n; gap plate screws, cat# 2080-0030, lot# rm7m9h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that patient's right hip was revised due to possible infection (reported by surgeon, unknown if confirmed by pathology, not identified).Surgeon revised a ceramic head and sleeve, and poly liner to smaller components of the same type.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7625015
Report Number0002249697-2018-01904
Device Sequence Number205124
Product Code LPH
UDI-Device Identifier07613327025330
UDI-Public07613327025330
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number623-00-40H
Device Lot NumberMNHRVP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight100